# SDR SWIA200921843

- Difficulty date: June 20, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 15,629 hours, 13,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6595 - RIGHT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED.
